Pep treatment 10 days in
Aug 30, 2013
So tomorrow is going to be my 10th day on Pep. At first, it was a lot of nausea so I was smoking marijuana to help that since day 3. Day 10 is approaching and I have getting dizzy headaches for the past 2 days. I am on Truvada and Isentress and according to Truvada... the side effects are dizziness. Any way I can offset this? Also, say I stoo Pep after 10 days, is it at least somewhat effective (compared to me not taking it at all, and compared to the full 28 days. THANKS
Response from Dr. Young
Hello and thanks for posting.
Dizziness is not a common side effect of your PEP medications; though it's not certain, it's more likely due to your Isentress. You could try skipping a single dose of the Isentress to see if that improves the symptoms. At a minimum, it would be good to know if this is the cause. Usually such symptoms improve over time; in some cases taking the medications with food helps.
Some PEP regimens only use Truvada, so if the dizziness persists, one could entertain stopping the Isentress to help with the side effects.
I wouldn't recommend stopping the PEP after only 10 days- there were very early studies that showed that the best effects were seen after 4 weeks (but not 1 or 2 weeks of treatment).
Hope that's helpful, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Probability Of Getting AIDS From Blowjob From A Prostitute
- Black Spots After Getting A Tattoo Worried I Have HIV
- White Discharge After Unprotected Anal Sex Worried I Have HIV
- Reaction Paper Of Sexual Transmitted Infection?
- Red Bumps On The Vaginal Area With White Heads On Them
- Does Bleach Kill Hepatitis Blood On Porous Surface?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.